Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

October 25, 2021James City County, Virginia

NWS Wakefield, VA issued this special weather statement at Oct 25, 2021, 2:21 PM EDT for James City County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2021, 2:21 PM EDT (18:21 UTC)
Expired
Oct 25, 2021, 3:00 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA
Hail
0.00 in
Wind
30

County James City County, VA

The radar

The Norfolk radar (KAKQ), 70 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

065 
WWUS81 KAKQ 251821
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
221 PM EDT Mon Oct 25 2021
 
VAZ082>084-090-518-520-523-251900-
Charles City VA-New Kent VA-Eastern King William VA-
Eastern King and Queen VA-York VA-Gloucester VA-James City VA-
221 PM EDT Mon Oct 25 2021

...A strong thunderstorm will impact portions of northwestern
Gloucester, southeastern King and Queen, east central Charles City,
northwestern York, eastern New Kent, southeastern King William and
James City Counties through 300 PM EDT...

At 220 PM EDT, Doppler radar was tracking a strong thunderstorm near
Toano, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

This strong thunderstorm will be near...
  Toano and Norge around 230 PM EDT.
  Barhamsville around 235 PM EDT.
  West Point and Shacklefords around 255 PM EDT.
  Glenns and Little Plymouth around 300 PM EDT.

Other locations impacted by this storm include Holly Forks, Eltham,
York River State Park, Croaker, Barlows Corner, Cash, Gressit,
Lanexa, Centerville and Mattaponi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3760 7664 3759 7662 3759 7661 3758 7661
      3758 7659 3756 7657 3756 7655 3757 7655
      3755 7652 3754 7650 3727 7679 3732 7695
      3767 7687
TIME...MOT...LOC 1820Z 205DEG 25KT 3733 7683 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

EI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Oct 25, 11:15 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Oct 25, 11:15 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1115 AM EDT Mon Oct 25 2021

.SYNOPSIS...
Low pressure will track northeast just off the Southeast and Mid
Atlantic coast today into tonight. Meanwhile, a cold front will
approach from the west during today, then crosses the area late
tonight into early Tuesday morning. High pressure will gradually
build into the region from the west Tuesday and Wednesday, as
low pressure strengthens off the southern New England coast.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1115 AM EDT Monday...

SPC has placed much of Virginia and North Carolina under a
Slight Risk for severe thunderstorms later this afternoon and
tonight. Closer to the Atlantic coast, the threat drops to a
Marginal Risk for strong to severe storms overnight.

A sfc low pressure has formed off the South Carolina coast and
is currently centered east of Charleston. Showers and isolated
thunderstorms are moving from south to north from the sfc low
off the coast. These showers/storms this morning are not
expected to be severe as they continue to move up the coast into
early this afternoon (mainly across eastern NC and near the
Chesapeake Bay).

The severe storms this evening and tonight will be associated
with an upper-level low that is currently over Chicago. The
upper-level low will become elongated and negatively tilted
over the southern Appalachians and Mid-Atlantic regions later on
today and into tonight. Breaks in the clouds across the VA and
NC Piedmont will allow for increased instability, with strong
shear and MLCape values up to 1000 J/kg. This will likely lead
to a line of thunderstorms forming along the cold front as it
moves across the area this evening and tonight. Some storms may
produce strong and damaging wind gusts and hail. There is a
threat for a tornado or two, mainly west of I-95 and south of
I-64, this evening as there will be weak low-level shear just
ahead of the cold front.

Storms will begin to move into the western portions of the area
between 5 PM and 7 PM, then move from west to east across the
area and towards the coast by 10 PM/midnight.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 425 AM EDT Monday...

Tue into Wed, sfc low pressure will intensify off the srn New
England coast, then eventually slides ewrd into the Atlc later
Wed morning into Wed night, as sfc high pressure builds into and
over the region from the west. Isolated or sctd showers will
linger over ENE areas during Tue, then mainly over the Lower MD
and VA ern shore Tue night. Main concern will be breezy to
windy conditions (at times) near/along the coast Tue into Wed
aftn. Otherwise, dry inland under at least a partly sunny sky.
Mostly cloudy along the coast. Highs both Tue and Wed in the mid
60s to near 70. Lows Tue night and Wed night will range from
the mid 40s to the mid 50s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 425 AM EDT Monday...

The unsettled pattern continues, but this time from the west.
Large upper level low across the OH/TN valley Thu, is progged
to slowly spin ENE and eventually across the region Fri night
into Sat night. The sfc low to the west, will pull a warm front
or occluded front across the area Thu night into Fri. Increasing
PoPs from the WSW during Thu, have 50-60% PoPs Thu night and
Fri, then 20-40% PoPs Fri night and Sat, and 15-30% PoPs early
Sat night. Dry wx expected for Sun. Highs will range through the
60s to near 70 through the period. Lows will range from the mid
40s to the mid 50s.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
As of 235 AM EDT Monday...

VFR conditions will prevail at the TAF sites through this aftn,
then will gradually deteriorate to MVFR and IFR this evening
into tonight, as the combination of low pressure moving NE off
the SE and Mid Atlc coast and a cold front moving into the area,
provide showers and sctd tstms. Southerly winds become gusty
(to ~20kt) during today. Sctd showers will continue behind the
boundary Tue morning, esply ENE areas.

Outlook...Sctd showers will then become confined mainly to the
Lower MD and VA ern shore Tue aftn into early Wed morning, as
low pressure strengths offshore. Winds become NW/N and breezy in
spots Tue through Wed morning.

&&

.MARINE...
As of 340 AM EDT Monday...

Latest analysis reveals 1024+mb sfc high pressure centered
offshore of the Delmarva. To the west, deepening low pressure
continues to track east from the mid- Mississippi River Valley
toward the upper Ohio Valley through this morning. Latest obs
and buoy reports showing SSE winds ~10-15 knots across the Bay
and Atlantic coastal waters and 7-10kt in the Rivers and Sound.
Seas generally 3-4 ft this morning, with waves 1-2 ft.

Still on track for cold front to cross the waters late this
evening night into early Tuesday. However, surge of strong CAA
looks lag back several hours behind the main boundary, actually
crossing into the area Tuesday morning into the afternoon.
However, absent any strong CAA surge, it's quite possible that
we'll see a handful of MWS or even SMW issued across the waters
in showers and isolated t-storms later today associated with the
sfc front, which veers the winds from SSW to W-NW overnight. An
area of low pressure likely develops along pre-frontal coastal
trough along the coastal Carolinas/Mid- Atlantic coast late
today and tonight. That secondary low quickly deepens and, now
by strong model consensus, becomes a sub-980 mb low off of the
northeast US coast by Tuesday aftn.

Between the delayed strong CAA surge finally pushing across the
waters Tuesday morning and the quickly tightening pressure
gradient owing to the deepening low pressure offshore, the
probability of gale force gusts continues to steadily increase
for our local waters, especially for the coastal waters north of
the VA/NC border. Local wind probabilities indicate a 60% to
80% chance of gusts to 34+ knots Tuesday evening into early
Wednesday for much of the northern and central coastal waters,
with even a ~10-15% chance for 48 knot gusts up near Buoy 44009.
A Gale Watch has therefore been issued for the coastal waters
north of the VA/NC border and for the Chesapeake Bay. Start time
for Gale Watch is noon on Tuesday, with the expectation that
winds will initially be at SCA levels following the secondary
frontal passage Tuesday morning, before likely ramping up
quickly into Gale Force range for much of our waters Tuesday
afternoon and night. High- end/strong SCA conditions are in the
forecast for the remainder of the waters, with Gale gusts
possible even into the lower James River briefly Tuesday night.
However, too much uncertainty at this time to include Gale Watch
for the lower James, Currituck and ANZ658 (waters south of the
VA/NC border), so will go with SCA, which should continue
through Wednesday before winds briefly subside with relaxing
pressure gradient.

In addition to increasing winds, seas will also build to 5 to 8
feet tomorrow night into Wednesday, highest north of Chincoteague.
Sig Seas ~8-10 feet out ~20 nm over far northern waters on Wed.
Waves in the Bay 3 to 4 feet (5 feet at the mouth of the Bay).
Seas likely remain in excess of 5 feet through much of the week
and potentially into next weekend.

Another strong system then looks to develop Friday into next weekend
on the heels of the departing system, bringing the potential for (at
least) another period of SCAs across the waters.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 6 AM Tuesday to noon EDT Wednesday
     for ANZ633-635>638.
     Gale Watch from Tuesday afternoon through late Tuesday night
     for ANZ630>632-634-650-652-654-656.
     Small Craft Advisory from 6 AM Tuesday to 6 PM EDT Wednesday
     for ANZ658.

&&

SYNOPSIS...TMG
NEAR TERM...CP
SHORT TERM...MPR/TMG
LONG TERM...MPR/TMG
AVIATION...TMG
MARINE...AJB/MAM
Hazardous weather outlook, Oct 25, 4:48 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
448 AM EDT Mon Oct 25 2021

MDZ021>025-NCZ013>017-030>032-102-VAZ095>100-524-525-260900-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Eastern Currituck-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-Accomack-Northampton-Newport News-Hampton/Poquoson-
448 AM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

There is a marginal risk for severe weather tonight, as a cold
front crosses the area. Showers and a few thunderstorms are
expected to develop ahead of the front, with a few strong to
severe storms possible. Damaging winds will be the main threat
with any storm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012-VAZ048-060>062-064>069-075>090-092-093-509>523-260900-
Northampton-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-
448 AM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, north
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

There is a slight risk for severe weather this evening, as a cold
front crosses the area. Showers and a few thunderstorms are
expected to develop ahead of the front, with a few strong to
severe storms possible. Damaging winds will be the main threat
with any storm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 25, 12:42 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1242 PM EDT Mon Oct 25 2021

NCZ016-017-251730-
Camden NC-Western Currituck NC-
1242 PM EDT Mon Oct 25 2021

...A strong thunderstorm will impact portions of central Camden and
northwestern Currituck Counties through 130 PM EDT...

At 1241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Camden, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph. A wind gust to 38 mph was
         reported in Elizabeth City.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Currituck, Camden, Indiantown, Whitehall Shores,
Moyock, Knotts Island, Shiloh, Belcross, Snowden, Gregory, Munden,
Barco, Riddle, Spences Corner, Sligo, Lambs Corner, Bartlett, Taylors
Beach and Maple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

&&

LAT...LON 3630 7621 3632 7618 3637 7624 3636 7625
      3637 7625 3655 7621 3656 7603 3660 7606
      3660 7605 3655 7598 3663 7599 3659 7589
      3661 7585 3657 7587 3659 7590 3655 7589
      3655 7588 3654 7588 3653 7589 3625 7605
TIME...MOT...LOC 1641Z 191DEG 28KT 3635 7614

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

MRD
Special weather statement, Oct 25, 12:44 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1244 PM EDT Mon Oct 25 2021

NCZ016-017-VAZ095-097-098-251730-
Camden NC-Western Currituck NC-Norfolk/Portsmouth VA-Chesapeake VA-
Virginia Beach VA-
1244 PM EDT Mon Oct 25 2021

...A strong thunderstorm will impact portions of north central
Camden, and northwestern Currituck Counties, the southeastern City of
Norfolk, the City of Chesapeake, the southeastern City of Portsmouth
and the southwestern City of Virginia Beach through 130 PM EDT...

At 1244 PM EDT, Doppler radar was tracking a strong thunderstorm near
Northwest, or 7 miles south of Great Bridge, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Norfolk State University, Regent University, Great
Bridge, Kempsville, Deep Creek, Downtown Portsmouth, Norfolk,
Chesapeake, Portsmouth, Fentress, Northwest, Cradock, Princess Anne,
South Norfolk, Portlock, Mount Pleasant, Herberts Corner, Oceana NAS
and Greenbrier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

&&

LAT...LON 3650 7618 3651 7641 3686 7634 3682 7600
TIME...MOT...LOC 1644Z 194DEG 16KT 3660 7627

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

MRD
Special weather statement, Oct 25, 1:22 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Wakefield VA
122 PM EDT Mon Oct 25 2021

VAZ097-098-251815-
Chesapeake VA-Virginia Beach VA-
122 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of , the east central
City of Chesapeake and the City of Virginia Beach through 215 PM
EDT...

At 122 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fentress to near Knotts Island. Movement
was northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Kempsville, Chesapeake, Back Bay, Fentress, Princess
Anne, Rudee Heights, Mount Pleasant, Princess Anne Plaza, Sigma,
Sandbridge Beach, Oceana NAS, Munden, Macons Corner, Pungo, Bayside,
Oceana, North Virginia Beach, Dam Neck and Gallups Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3654 7588 3655 7587 3655 7589 3654 7590
      3654 7591 3655 7591 3654 7592 3655 7592
      3654 7596 3655 7601 3666 7625 3685 7618
      3696 7615 3695 7609 3696 7605 3693 7594
      3690 7594 3677 7591 3664 7585 3654 7582
TIME...MOT...LOC 1722Z 205DEG 24KT 3674 7614 3651 7585

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

MRD
Special weather statement, Oct 25, 2:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
205 PM EDT Mon Oct 25 2021

VAZ080-081-513-514-251900-
Western Chesterfield VA-Prince George VA-Dinwiddie VA-
Eastern Chesterfield (Including Col. Heights) VA-
205 PM EDT Mon Oct 25 2021

...A strong thunderstorm will impact portions of eastern
Chesterfield, northwestern Prince George and Dinwiddie Counties, the
City of Colonial Heights, the City of Hopewell and the City of
Petersburg through 300 PM EDT...

At 205 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dinwiddie, moving north at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Petersburg, Dinwiddie, Hopewell, Colonial Heights, McKenney, Fort
Lee, Virginia State University, Chester, Prince George, Bensley,
Bellwood, Dewitt, Matoaca, Sutherland, Ettrick, Chesterfield Court
House, Jordans Point, Carson, Chesterfield and Birchett Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3724 7767 3726 7765 3728 7766 3750 7760
      3748 7751 3746 7749 3746 7744 3738 7738
      3738 7733 3739 7731 3741 7730 3736 7731
      3735 7729 3738 7725 3732 7727 3731 7725
      3731 7721 3698 7742 3692 7754 3698 7774
TIME...MOT...LOC 1805Z 199DEG 23KT 3707 7757

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

MRD
Special weather statement, Oct 25, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
221 PM EDT Mon Oct 25 2021

VAZ082>084-090-518-520-523-251900-
Charles City VA-New Kent VA-Eastern King William VA-
Eastern King and Queen VA-York VA-Gloucester VA-James City VA-
221 PM EDT Mon Oct 25 2021

...A strong thunderstorm will impact portions of northwestern
Gloucester, southeastern King and Queen, east central Charles City,
northwestern York, eastern New Kent, southeastern King William and
James City Counties through 300 PM EDT...

At 220 PM EDT, Doppler radar was tracking a strong thunderstorm near
Toano, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Toano and Norge around 230 PM EDT.
  Barhamsville around 235 PM EDT.
  West Point and Shacklefords around 255 PM EDT.
  Glenns and Little Plymouth around 300 PM EDT.

Other locations impacted by this storm include Holly Forks, Eltham,
York River State Park, Croaker, Barlows Corner, Cash, Gressit,
Lanexa, Centerville and Mattaponi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3760 7664 3759 7662 3759 7661 3758 7661
      3758 7659 3756 7657 3756 7655 3757 7655
      3755 7652 3754 7650 3727 7679 3732 7695
      3767 7687
TIME...MOT...LOC 1820Z 205DEG 25KT 3733 7683

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:03 AM EDTGale WatchAKQ12 hr
Oct 25, 3:03 AM EDTSmall Craft AdvisoryAKQ4 days
Oct 25, 12:44 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach46 min
Oct 25, 1:22 PM EDTSpecial Weather StatementAKQCity of Virginia Beach53 min
Oct 25, 2:05 PM EDTSpecial Weather StatementAKQChesterfield, Dinwiddie, City of Colonial Heights, City of Hopewell, City of Petersburg55 min
Oct 25, 2:33 PM EDTSpecial Weather StatementAKQHenrico, City of Richmond27 min
Oct 25, 2:52 PM EDTSpecial Weather StatementAKQEssex, King and Queen, Richmond53 min
Oct 25, 2:55 PM EDTSpecial Weather StatementAKQHanover, King William, City of Richmond50 min
Oct 25, 3:29 PM EDTGale WarningAKQ42 hr
Oct 25, 3:35 PM EDTSpecial Weather StatementAKQCaroline, Essex, Lancaster, Northumberland, Richmond, Westmoreland40 min
Oct 25, 7:09 PM EDTSpecial Weather StatementAKQFluvanna36 min
Oct 25, 7:41 PM EDTSpecial Weather StatementAKQCumberland, Powhatan, Prince Edward49 min
Oct 25, 7:42 PM EDTSpecial Weather StatementAKQLouisa48 min
Oct 25, 12:42 PM EDTSpecial Weather StatementAKQCamden48 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.